# SDR DALA2015061703823

- Difficulty date: June 16, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 73,375 hours, 32,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT EMERGENCY LIGHT BATTERY PACK IS INOPERATIVE.  REPLACED THE BATTERY PACK AND FUNCTIONAL CHECKED NORMAL.
